Global Hopf-bifurcation in a neural netlet

K. GOPALSAMY, Kui Chiu Issic LEUNG, Pingzhou LIU

Research output: Contribution to journalArticle


Sufficient conditions are obtained for the global Hopf-bifurcation of periodic solutions in the dynamics of a neural netlet of activation and inhibition with continuously distributed delays. The orbital asymptotic stability of the bifurcating periodic solutions is investigated. The results are illustrated with numerical simulations. A few problems are formulated in the form of conjectures. Copyright © 1998 Published by Elsevier Inc.
Original languageEnglish
Pages (from-to)171-192
JournalApplied Mathematics and Computation
Issue number2
Publication statusPublished - 15 Aug 1998


Hopf bifurcation
Global Bifurcation
Asymptotic stability
Hopf Bifurcation
Periodic Solution
Chemical activation
Continuously Distributed Delays
Orbital Stability
Computer simulation
Asymptotic Stability
Numerical Simulation
Sufficient Conditions


Gopalsamy, K., Leung, I. K. C., & Liu, P. (1998). Global Hopf-bifurcation in a neural netlet. Applied Mathematics and Computation, 94(2-3), 171-192. doi: 10.1016/S0096-3003(97)10087-X